Some inequalities between functionals related to generalized limits
[ X ]
Tarih
2017
Yazarlar
Dergi Başlığı
Dergi ISSN
Cilt Başlığı
Yayıncı
Editura Academiei Romane
Erişim Hakkı
info:eu-repo/semantics/closedAccess
Özet
Recall that A-statistical core theorem determines a class of regular matrices for which lim sup(T x) ? stA ? lim sup x for all x ? m. The main object of this paper is to study an inequality between functionals which is sharper than that of the A-statistical core theorem. We also study the relationship between these functionals and some generalized limits which are called SA-limits and A-Banach limits.
Açıklama
Anahtar Kelimeler
A-Statistical Convergence, Absolute Equivalence, Knopp's and A-Statistical Core of A Sequence
Kaynak
Mathematical Reports
WoS Q Değeri
N/A
Scopus Q Değeri
Q4
Cilt
19
Sayı
2
Künye
Yurdakadim, T., Orhan, C. (2017). Some inequalities between functionals related to Generalized limits. Mathematical Reports, 19(2), 145-155.